Get Your Dog Care Questions Answered by Experts
Hello, JACustomer. I have been a Veterinary Nurse for over 15 years and would be happy to help you today. I'm reviewing your question right now.
How long ago did Omalley consume these Zantac tabs?
You and I are not on the same time zone, I imagine. How many hours ago was this?
There's not much data published on overdoses of Zantac. Fortunately, what is published is the toxic dose and O'malley has consumed only half as much as would be needed for major symptoms to arise. It is always wise to have a vet check done after an overdose of medication occurs, but it does not appear that he is in any immediate danger. You may see vomiting or diarrhea, GI cramping, nausea, etc. If you see muscle tremors, collapse or other concerning symptoms I would recommend an immediate physical exam at the ER or your vets office, whichever is open at the time.
I’ll be standing by if you have other questions. Let me know if I can help further.Did my response help to answer all of the questions that you had? If questions remain, please reply and let me know how I can assist.Before signing off today, please take the time to use the star rating system at the top of the page to leave a rating for me. Until this is done, the website will not compensate me for helping you.
If you would like to request me in the future for pet-related questions, you can do so by accessing this page: http://www.justanswer.com/pet/expert-pitrottmommy/?rpt=3800
JACustomer, just checking in. I didn't hear back from you yesterday. How is your companion doing?